# SDR 2001UALA00881

- Difficulty date: May 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Aircraft time: 66,927 hours, 38,167 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN INOPERABLE. BATTERY FAILED. REPLACED BATTERY, OPERATIONS CHECK NORMAL.
